# SDR FDEA202211252995

- Difficulty date: November 25, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC1984502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT, OTBD FLAP INBD, AFT HINGE FITTING LWR INBD AND OTBD LUGS HAS MIGRATED BUSHING AND I/B LUG  I/B FACE WAS CORRODED.  REPAIRED THE HINGE  IAW CMM 57-52-24 AND EA 1-5750-T0372030 A.
